# SDR DL72S950655

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND .75 INCH CRACK ON EXISTING REPAIR DOUBLER ON RIGHT ELEVATOR LOWER SKIN JUST OUTBOARD OF TAB.  REPLACED DOUBLER PER SRM 53-20-3.
